# SDR DALA2016120409570

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FLOOR SUPPORT CRACKED BS 294 - 312 BL 0.   MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 141A5400.
